| Model Number |
0684-00-0296-01 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported by customer that during use the mega 50 cc intra-aortic balloon (iab) was difficult to insert through the sheath.2nd balloon used and inserted without difficulty thru different manufactuers sheath.No harm reported.
Additional Manufacturer Narrative
Due to character limitation of e1(initial reporter): (b)(6).No decon or visual inspection performed since product was not returned and could not be evaluated.Therefore, we were unable to confirm or determine a root cause for the reported failure.The failure mode is addressed in the risk file and is operating within its risk profile.The ifu addresses the reported failure.There were no ncmrs identified which could cause or contribute to the reported failure.The investigation does not indicate that the device was inadvertently released as non-conforming or an adulterated product or was a counterfeit.The complaint history review did not identify an adverse trend (increase in number of complaints over past three (3) months).Based on the rational provided above, no escalation to the capa process is required.
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h6, h11.Corrected fields: e1, g1, g4.
Additional Manufacturer Narrative
Updated field: b4, g3, g6, h6, h11.Corrected field: d4(lot no & udi).
Event or Problem Description
N/a.